# SDR U2RA2021061100021

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 85,972 hours, 14,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B076578
- Condition: Gouged
- Location: Bs 510 S22-23l
- Part time: 85,972 hours, 14,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN P/N 65B07657-8 AT BODY STATION 510, BETWEEN STRINGERS S22L AND S23L FOUND TO BE GOUGED. -  ACCOMPLISHED INTERIM MAJOR REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING, INC ENGINEERING ORDER CONTROL NUMBER 21103-1 REVISION IR DATED 06/10/2021.
